# SDR BMAC050008

- Difficulty date: June 19, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N525PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: SZ670031
- Condition: Burned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.  DURING TROUBLESHOOTING MAINTENANCE FOUND AC BLOWER BURNED OUT.
